# SDR AALA20100119TUL02

- Difficulty date: January 19, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 31,329 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16179
- Condition: Discharged
- Location: Cabin
- Part time: 31,329 hours, 14,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK B5-106 AT STATION 1057 RIGHT FAILED FUNCTION TEST.  REPLACED BATTERY PACK.
